MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS 20G X 1.00 IN; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS 20G X 1.00 IN; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 383592
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva diffusics 20g x 1.00 in catheter defective damaged it was reported by the customer that the catheter was splitting when advanced in the patient.Verbatim: they had issues last night with the 20ga x 1.00¿ nexiva diffusics ref#383592.The catheter was splitting when advanced in the patient.It was lot# 4117950.I have the unused product in my office.Additional info: 1.Did the issue happen during patient use? if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? yes, during patient use.No injury, just required an additional iv stick with undue pain.2.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No 3.Any sample or photo available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? additional info: no.The product was disposed of unfortunately.Additional info: doug does have some unopened unused product in that lot if you would like those?.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 4 unused samples and 1 photo submitted for evaluation.The reported issue of cather defective / damaged was not confirmed upon inspection and testing of the samples.Analysis of the sample showed that the defect reported by the customer was not observed bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD NEXIVA DIFFUSICS 20G X 1.00 IN
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20502030
Report Number9610847-2024-00316
Device Sequence Number8440709
Product Code FOZ
UDI-Device Identifier00382903835928
UDI-Public(01)00382903835928(10)4117950
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383592
Device Lot Number4117950
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown